# SDR AT9900100

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE AFT SECTION INTERIOR TAIL CONE RELEASE HANDLE METALLIC PLACARD WAS CHAFFING AGAINST THE FRAME AT STA 1143.  CLEAN UP WORN FRAME, FABRICATED STRAP TO BACK SIDE OF FRAME FLANGE, PRIMED AND INSTALLED IAW DC9 SRM 53-11-4, 51-10-3, AND RES NR 9910.
